UZH-Logo

Maintenance Infos

Multiplicities of the eigenvalues of the Schrödinger equation in any dimension


Kappeler, T (1988). Multiplicities of the eigenvalues of the Schrödinger equation in any dimension. Journal of Functional Analysis, 77(2):346-351.

Citations

5 citations in Web of Science®
4 citations in Scopus®
Google Scholar™

Altmetrics

Additional indexing

Item Type:Journal Article, refereed, original work
Communities & Collections:07 Faculty of Science > Institute of Mathematics
Dewey Decimal Classification:510 Mathematics
Language:English
Date:1988
Deposited On:28 Oct 2009 14:41
Last Modified:05 Apr 2016 13:29
Publisher:Elsevier
ISSN:0022-1236
Publisher DOI:https://doi.org/10.1016/0022-1236(88)90091-2

Download

Full text not available from this repository.View at publisher

Author Collaborations